Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Wellbutrin 150mg daily

I've been on 150 mg of wellbutrin daily for the past few years now. I tried to increase it to 300mg but it caused real bad tumors, which were so bad I wouldn't even drive. I was on prozac until a year ago. I just quit it then bc I felt worse one day when I woke up & couldn't figure out what was wrong. I got off of the prozac & felt 100% better. WELL today I woke up and I'm seeing people out of the corner of my eyes. Scary people. Like all dressed in black & with big black eyes. Its scary actually. I will turn my head & obviously no one is there. I know when I tried celxa or w.e its called I was hearing things, so I got off of it. I'm thinking this wellbutrin isn't good for anymore. Anyone else experience anything like this before ? 

I was mentally evaluated and everything about 6 months ago when I got my IEP. I am not bipolar or have any kind of mental disorder. I was just diagnosed with severe depression. I know it has to do with the wellbutrin. I'm just wondering if anyone else has experienced anything like this before as a bad reaction to an anti depressant ?

 
Anonymous

Asked by Anonymous at 4:27 PM on Apr. 19, 2011 in Health

This question is closed.
Answers (11)
  • I've taken Wellbutrin a couple of different times. The first time, it didn't do anything so I got off of it; however, this last time, which was a couple of years ago, I got so angry while on it.. I wanted to just destroy everything in my house. I finally realized it had to be the meds so I quit taking them.
    hnwhitlock2000

    Answer by hnwhitlock2000 at 8:40 PM on Apr. 19, 2011

  • Um, I wonder if they aren't treating you for the correct thing.. what are you being diagnosed with?
    maxsmom11807

    Answer by maxsmom11807 at 4:28 PM on Apr. 19, 2011

  • GO TO THE ER or CALL YOUR DOCTOR!!!!!!!!!!!! We are not medical professionals on this site and even if there were, they could not diagnois on here without seeing you. GO NOW!!!!!!!!!!
    tyfry7496

    Answer by tyfry7496 at 4:32 PM on Apr. 19, 2011

  • I was treated for depression in 05 than postpartum depression in 06 which it wasn't a real bad case just bonding issues & regular signs of depression like sleeping, over eating, crying, etc. The wellbutrin was working great for the past few years since I've been on it. I've never experienced this before. It just started this morning tho. I know that I've heard things when I tried other anti depressants that didn't work well with my body. Like not voices, but noises. I've never saw things before. I'm thinking that the wellbutrin just isn't working well anymore. I had a hysterectomy not too long ago so I'm thinking that my body chemistry has changed.
    Anonymous

    Comment by Anonymous (original poster) at 4:35 PM on Apr. 19, 2011

  • I'm not asking for medical advice. I'm asking if anyone else has experienced this before. Obviously my question was misunderstood.
    Anonymous

    Comment by Anonymous (original poster) at 4:37 PM on Apr. 19, 2011

  • I guess I just wonder if MORE is going on if you are seeing things,, that's usually a sign of Schizophrenia not a medication reaction.. I know I have depression, anxiety had PPD and bonding issues with my son as well and I've been on wellbutrin and currently on Cymbalta and something else I can't spell lol!~but I think your "side effects" seem to be more than that.. chemistry or hormones aside honey, I don't think it should be making you hear or see anything, I would talk to your Dr about a new diagnosis.. good luck mommy!~
    maxsmom11807

    Answer by maxsmom11807 at 5:07 PM on Apr. 19, 2011

  • Wow! You have been through a lot. I took Wellbutrin to help with depression and to quit smoking but three weeks on it and it didnt do anything for me. Im still smoking but now Im taking Zoloft for my depression. Its working. Im nowhere near depressed like I used to be. I feel so much better. I think you should go back to the doctor. What you are going through I have never seen happen to anyone else. Im worried about you. Please go talk to your doctor. What you are going through isnt normal. Maybe the Zoloft will work for you. Good luck.
    Kat52971

    Answer by Kat52971 at 5:39 PM on Apr. 19, 2011

  • I've never had that but if that is a bad side effect of Wellbutrin then I want to stop taking it!! Seriously I have had no problems and I take it with Lexapro every day. Definitely seek help because whether it is the meds or not, I don't see that as something normal.
    Izsarejman

    Answer by Izsarejman at 6:08 PM on Apr. 19, 2011

  • I actually told my dr. how a couple of them made me hear noises. He said it just didn't work with my body. I quit taking it and acouple days later, I was back to normal. I know I've been on wellbutrin for a few years now & never had this problem with it. It actually helped me lose some weight & has helped me out of my depression. I know that sometime meds just quit working sometimes after you've been on them for awhile. I know even my birth controls have always done that after being on them for a few years. One day I started having break thru bleeding when I didn't have any for 3 years. I had to stop it & get a hysterectomy, so idk. I see my therapist fri. I'm going to see about getting off this damn med & maybe trying to go without for awhile. Maybe thats what my body needs now. I don't think I'm crazy or anything like that. I know its this med. I know it is bc I've never had this happen lol
    Anonymous

    Comment by Anonymous (original poster) at 8:28 PM on Apr. 19, 2011

  • Hnwhitlock2000- Thanks for sharin your experience with me :)
    Anonymous

    Comment by Anonymous (original poster) at 8:48 PM on Apr. 19, 2011

Next question in Health
Mirena